Newbie in all senses!

Hello! I am new here and new to treatment. We're having ICSI, started Burselin on the 30/1 & am now on day 8 of Menopur. Wow...the ups and down of hormones, sobbing at the smallest thing, feeling positive one minute and then panicking about everything the next. I mean literally everything..am I too hot, I feel bloated is that a side I need to worry..have never been so irrational..!! Is this normal? I've read through so many posts that say contradicting things so thought I'd be brave and start asking πŸ™„ x

14 Replies

oldest β€’ newest
  • Hello NJB, I was a ratty cowbag when I was injecting - but I don't think it was the drugs. I think it was the stress. Just remember to give yourself plenty of time to relax and take it all in. It's a big thing.

    I do remember being a bit hot at one point for a few days but it wore off.

    Good luck! x

  • Ah thank you - I was worried about posting (not big on social media tbh) but talking to my hub is useless - hates needles/hospitals/drugs, standard!

    Feeling really detached from it all, think it's my way of handling it all. Thank you for the reassurance x

  • I'd tell you that the feelings of detachedness go when excitement comes... but the truth is everything comes and goes.

    It's hard for hub...they don't know what to say that's right or wrong. I find being on here a massive source of comfort xx

  • Hi there. I haven't got anything valuable to add yet I'm afraid as I'm a newbie too and won't be starting my injections until April. I'm an NJB too so wanted to say hi and wish you all the very best of luck. X

  • Hello! Thank you - and best of luck to you too. I didn't have much time to think about it all, we started treatment quite quickly after we were seen, but that was because the clinic mixed up our details initially (August) so we've gone from our first appointment in Jan to injecting very quickly. Lucky cycle timings.

    I can offer some advice, don't worry about the injections or your appointments - I really panicked and worked myself up only to find that the nurses are lovely and will answer any questions you have, no matter how silly/small you think they are. They are just matter of fact about the side effects, makes sense really as it's a small discomfort for the potential outcome.

    All the best - NJB (also a Mrs B) x

  • Aw thank you. We've been waiting since we were first referred last April so I'm rareing to go but can't say I'm looking forward to the injections!

    Hope your side effects ease off soon and you have a stress free successful cycle.

    X

  • Hi Mrs B! (from another Mrs B πŸ˜‚). Don't be shy, someone will always have an answer or some words of encouragement for you on here x x x

  • Thanks MommaBear, I've noticed you're one of the most supportive here! Hope your transfer went well today and your little embie is nestling in well. X

  • Aw thank you so much, we are very relaxed this evening ☺️ x x x

  • Hi NJB, I found Buserelin really difficult too. I get tearful, irritable, down....I have hot flushes, bloating, my skin goes a bit haywire. Just be as kind to yourself as you can! H x

  • Buserelin gave me nasty headaches. I hope you don't get any πŸ€ 😊

  • Haha bless you njb! Well done for being brave!! How you've desribed yourself sounds just about right to me!! There's a constant battle in your head between being excited and positive and cautious and realistic. It sucks!!! But you're doing great and you'll find a lot of support on here! Hot flushes and bloating is normal, some women's side effects are just more or less than others. Wishing you the best of luck. Keep in touch x x x

  • Firstly welcome and you've done the right thing and joined these lovely lovely bunch of people, I can not Suraj highly enough of them. We will help and support you throughout this journey. Wishing you continued blessings NJb.

    It's perfectly natural for you to be up and down. As hard as it seems some days, just remain calm and keep telling yourself "no I will not break....this is my time and I'm a strong strong women... whatever happens today, I will rise above this and fight for another day".

    You should be proud that you have got this far and continue to have the determination to continue. I fur one, wish you all the strength and blessings required to continue this journey.

  • Welcome Njb, you have joined a supportive bunch!!

    It will soon be over before you know it with the injections even though for now it feels like a lifetime.

    look after yourself and you going to feel all sorts... best to stay healthy, allow yourself to rest when needed.

    Best of luck as you go through this journey.

You may also like...